# SDR DXTA200803014

- Difficulty date: April 23, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 1,571 hours, 1,463 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM VANITY LIGHT AREA OF THE LAVATORY. PASSENGERS CAME UP TO THE COCKPIT TO COMPLAIN ABOUT THE ODOR. WE COULD DETECT IT FROM THE COCKPIT. TROUBLESHOT AND PERFORMED A DETAIL INSPECTION OF THE WHOLE LAV. AREA, INCLUDING SIDEWALL, ENGINE BLEED LINE, PC BOARDS, RELAYS, ELECTRICAL WIRES ETC, PERFORMED OPS CHECK OF A/C, BLEED SYSTEM AND ALL ELECTRICAL, COULD NOT DUPLICATE. WORK DONE IAW HAWKER 400XP MM 21-00
